MathSciNet Relay Station
MathSciNet bibliographic data
MR428141 (55 #1170) 47H15
MacBain, John Global bifurcation theorems for nonlinearly perturbed operator equations. Bull. Amer. Math. Soc. 82 (1976), no. 4, 584–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement